Discrete systems on infinite intervals
MetadataShow full item record
This item's downloads: 0 (view details)
Agarwal, R.P. O'Regan, D. (1998). Discrete systems on infinite intervals. Computers & Mathematics with Applications 35 (9), 97-105
We study superlinear boundary value problems for a discrete system which in particular includes the prototype equation x(k + 1) = f(k,x(k)), equations with finite as well as infinite delays, equations of neutral type, and the discrete integral equations of Volterra type.